Tysabri infusion sites

Common Questions and Answers about Tysabri infusion sites

tysabri

of prednisone being ordered at the time of tysabri due to the action by way tysabri works, and the steriod combo. But, I have not read it. This is one of those things where a doctors orders are called for. Are you scheduled to start infusions?
I'm on "sortofa" holiday, am changing infusion sites and am overdue for my April Tysabri and I can feel it already; am so tired and just can't function.
Not to mention, that I will soon run out of good sites. I am a bit afraid of the Tysabri. Though she says there have 6 or so episodes of PML, some were Europe where they don't have the Touch program and pt are not followed as closely. She says 83% of users have no flairs in a 2 year study. She will see me monthly or sooner of course if necessary.
I would like some information/details from anyone who has had (or seen) the rash you can get from Tysabril and/or PML?? I have been on Tysabri 10 years so far without any major issues. I was outside after my treatment for 10 minutes or so. After taking my shirt off, my husband gasped and asked what was wrong with my back.
So, I'm ok in the summer but in the winter, its heck to settle new infusion sites, takes at least a couple weeks, at least around here! I could live with flushing and a upset stomach, I get the upset stomach anyway!
so I'm optimistic......because with my traveling all the time, stopping and starting infusion sites is a real juggling act; there is a lot of paperwork, interviews, dr participation, etc., and am learning some infusion sites insist you use their own doctors, and so on.....so with me, am already having to plan for May somewhere else and call my caseworker as soon as April infusion is done and cancel that site, you get the idea.......this would be a welcome relief for sure............
Could you call Gilyna and ask them for a list of sites in your area? I know when I had scheduling infusion center difficulties with Tysabri, I just called Biogen and my caseworker "fixed" it.
I am sure you can find a infusion site closer to your home. Just go on the Tysabri website and it will show you a list of sites and also, neuros that are already a part of the TOUCH program. Here is the link, you can put in your zip code and it will give you a list of doctors and if you look at the links to the left, you will see one for infusion sites too. http://www.tysabri.com/tysbProject/tysb.
The injections only work 33% if started at the beginning stages of Relapsing Remitting MS. There is Tysabri an infusion and their are drug trials for oral medications. Sometimes they can even use chemo but it is rough stuff. Unfortunately to date these are the only proven treatments. Some people go to other countries to get stem cells. The problem is stem cells can't repair damage they can only in some cases slow future damage but usually only for awhile.
(if you call it that) little green bag and literature from Tecfidera, although still waiting for insurance verification and then the wait with Biogen for financial assistance,) because I do travel and setting up Tysabri infusion sites has been a constant problem, and this seemed like a good idea. My neuro sanctioned it and yes, have been reading everything I see on it. I am glad you only had flushing! Sounds like it is working for you.
As I am currently sitting in the infusion center getting my Tysabri, I read your post Lu. I am glad u researched your options, as I know u r excellent at finding all the important information. I know u will do well, and being JC negative is a great thing. I a. also JC negative and that made my decision easier. My neuro said she will switch me to the med u mentioned, as soon as it becomes available.
I developed neuropathy in both feet and left leg stiffness last month. I tested positive for the virus 3 years ago. Last week u had to change sites back to where I started. The office claimed they could no longer give me my Tsabri. My blood work last week showed an increasing risk for pml lesion. I tried Tecfidera it did not work for me. What could I take if I have to come off? I lead a very active lifestyle. Help!!!
has anyone else had a similar problem? Is there any way to get the lumps to go away, and to prevent them from recurring? I thought I hated the Copaxone, but now that I'm faced with changing, I don't know if I want to. Status quo, I guess... The wreck (with more dents!
I personally have no medical issues, Diesel hopefully gets her stitches out today, she's 6 months and 52 pounds and a handful but is making progress with her training and husband has his first cataract surgery on Wednesday, with follow appointments, all week, so I get to play nurse. I'm still waiting for a new infusion center to be "okayed" as I missed my April one over an argument with the finance dept.
I just do not know between Tysabri or Gilenya. I know plenty of folks who love Tysabri and they watch you closely. They will watch you closely with Gilenya as well. With your situation doing nothing is not a good option either.
Sorry about the med switch but there seems to be a lot of that going around these days. I made the jump from copaxone to tysabri late last year and just had my third infusion. So far, so good.
org/wiki/Common_variable_immunodeficiency So, the med is IVIG, an infusion once a month. Sounds very simiiar to tysabri.. Somewhere along the line, I think this used to be used as an MS therapy med? Does anyone know this queston? I have tried to find this info...but want a more "personal" version. Any thoughts? Thanks.
I think they are beautiful. I would imagine that you should not get it where you give your Tysabri shot sites.
I had my first Tysabri infusion yesterday, but was previously on Copaxone. I liked the Copaxone, but am one of the lucky 4% who had migraines as a side effect. I've always had headache issues, but the beginning of month 2 they started getting much, much worse and nothing helped them. Took me a little while to figure out what was causing them. Other than that I didn't have bad site reactions at all. Good luck with your decision!
He was having horrible nausea, and terrible pain at the injection sites. It was very disheartening and he became horribly depressed. So he went off it and will re-start in a week or so. If the same thing happens again, he will call NYU. He said he would rather be dead than live like that...nausea and pain. He felt he had no quality of life. And of course he still had the foot pain. And back pain. And leg spasms.
My neuro suggested I switch to tysabri and I did my first infusion in February. The copaxone injections take time to work on your MS - it is retraining your immune system to attack the copaxone rather than your myelin. That unfortunately takes time - up to six months or so. But hang in there, it is worth it. Good luck and be sure to ask your questions.
I noticed that the first month of injections my sites would feel a little sting about 5 min after injecting; however, they have all subsided. So the pros are no side effects, no flu like symptoms. Con is daily injection. I use the Autoject so it does it for me and it's virtually thoughtless. I am 32 with a 3 month old so I needed the one that best suit my lifestyle. I applaud you for researching and being prepared! Good luck to you and keep us posted!
I currently take Tysabri and due to my gypsy road status find it difficult to keep arranging infusion sites and welcome a drug where the side effects will probably go away after about 6 months.
I'm on Tysabri, and I just have to show up at the infusion center every four weeks. They schedule my next appointment right there with me, and since I'm more or less self employed, I LIVE on that calendar!
DMD's include drugs like Rebif, Avonex, Betaseron, Copaxone and my personal favorite Tysabri. The second front is to treat the symptoms directly. For my neurogenic bladder issues I take a drug called Tamsulosin (Flomax). It's primary purpose is to treat men with enlarged prostates. There is absolutely nothing wrong with my prostate, but my MS tells my bladder function that there is. I also have neurotically pain in my feet. I take two meds for this; Elavil and Neurontin.
It won't hurt to try lotions, but if you're like me they won't do any good. I tried liquid Benadryl, Spray Benadryl, poison ivy stuff, and various strengths of anti-itch cream, including prescription. Also tried several allergy meds. Nada. Nyet. Zilch. Hope your luck is better.
is in May (3 month f/u after 1st infusion of Tysabri), and needs to be at least every 6 mo. while I'm on Tysabri. I'm curious about getting a 2nd set of MRIs this spring to see if lesion activity has changed. My neuro has no problem with this.
I have found this website just looking around on medical sites doing some research. Glad I did! Long story short, I was Dx'd with MS in 1998 after another exacerbation and a trip to the hospital 2x, a day apart. I presented with severe, (I mean SEVERE pain in my head), ataxia and could not hear out of my left ear. They couldn't very well send me home till they had an answer, right? They originally thought I had Meningitis and performed a Spinal tap. Negative. CT was done-Negative.
Headed home today after my two weeks of fun Frustrated over complications of changing Tysabri sites, they all have different protocols, thinking there should be some common ground Nothing new this week but busy one next week
I just had my 38th Tysabri infusion, it has helped greatly, I have no change in lesions for over three years and no change in the rest of my abilities in the same time. I've been on Copaxone, Rebif, Novantrone, and now Tysabri. I've been using a Sonic Pride Scooter for over 5 years, it fits easily in my 4 door sedan's trunk, and goes everywhere - the train to NYC, the plane to Seattle, San Francisco, the Caribbean.
MedHelp Health Answers